ITEM METADATA RECORD
Title: Nonexistence of certain spherical designs of odd strengths and cardinalities
Authors: Boyvalenkov, P ×
Danev, D
Nikova, Svetla #
Issue Date: Jan-1999
Publisher: Springer verlag
Series Title: Discrete & computational geometry vol:21 issue:1 pages:143-156
Abstract: A spherical tau-design on Sn-1 is a finite set such that, for all polynomials f of degree at most tau, the average of f over the set is equal to the average of f over the sphere Sn-1. in this paper we obtain some necessary conditions for the existence of designs of odd strengths and cardinalities. This gives nonexistence results in many cases. Asymptotically, we derive a bound which is better than the corresponding estimation ensured by the Delsarte-Goethals-Seidel bound. We consider in detail the strengths tau = 3 and tau = 5 and obtain further nonexistence results in these cases. When the nonexistence argument does not work, we obtain bounds on the minimum distance of such designs.
URI: 
ISSN: 0179-5376
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science